... are gone except I have periods of anxiety and I have a lot of pain in my lower back and in my sides, is this a side effect and how long does it last, I need some encouragement
I've been on Wellbutrin about the same length of time and have similar side effects! My body aches ... somewhat like you feel when you have the flu and or a cold. I have been experiencing light headaches,more often than less. I'm also taking 300mg daily! For me, it seems that higher the dose the more anxiety I can feel at times. Thanks for putting the question out there. It's good that We r Not alone!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2011 • 1 answer
Posted 25 Sep 2011 • 2 answers
Posted 3 Jun 2015 • 1 answer
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Posted 9 May 2017 • 1 answer
Posted 1 day 15 hours ago • 2 answers